Invega Sustenna User Reviews

Invega Sustenna - User Reviews

Invega Sustenna User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Invega Sustenna sorted by most helpful. Patient Discussions FAQs


Comment from: dflippin, 25-34 Female on Treatment for 6 months - 1 year Published: October 25

My son is on this medication for schizophrenia. My son has been on this shot for about 9 months now and it has helped his symptoms considerably; he is more communicative and is resting better on this medication than any other he has tried recently. He is also on lithium as well. He still talks to himself some and paces around the house at times but considering how poorly he was doing on some of the other meds it's a major improvement. He is able to set down and enjoy watching a little TV or play video games now where he wasn't before this medicine. Be careful with any of these meds and good luck.

Related Reading: schizophrenia

Comment from: MrPike7969, 35-44 Female (Patient) Published: June 23

I am so much better off now that I am on this drug. People have noticed a big difference. I have too.

Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: June 02

I am 24 years old and am finally able to go back to school and go to work. I wasn't able to hold a job before. My paranoia is eliminated and I'm no longer afraid to be around people. This med has saved my life.

Comment from: 19-24 Female on Treatment for 6 months - 1 year Published: October 18

Hi- I am the mother of a 20 year old son on Invega Sustenna IM for 6 months. He has not had any weight gain but he is more sleepy. The drug has dramaticly lowered the voices but has not eliminated them all together. The mood swings are reduced significantly but don't forget he is still a young adult. I as the care taker love the once a month injection. I am no longer concerned with him being compliant with his medication. As a care taker I highly recommend this medication. It is expensive but Medicaid does pay for it. Good Luck!!

Related Reading: Invega Sustenna

Comment from: fellow, 25-34 Female on Treatment for 1-6 months (Patient) Published: June 05

The only problem is the weight gain. I am stable and feel good.

Comment from: ImBetterNow, 19-24 Female on Treatment for 6 months - 1 year (Patient) Published: May 12

I only get this shot once a month. It has saved my life. The voices are quieter now and I have a job and I'm taking college classes online. I don't have to take two of my pills anymore either.

Comment from: johnboy, 35-44 Female on Treatment for less than 1 month Published: March 07

Hi! I need some advice about this medication. My husband takes it. He's worse off now than when he started the medication. Here are some of his symptoms SEVERE MOODSWINGS,VERY PARANOID, RESTLESS SLEEP, THERE'S alot more side effects or symptoms whichever you call them. I just dont see any improvement. If you have any suggestions please let me know. I'll take any advice. Thanks!

Related Reading: SLEEP

Comment from: dollie, 19-24 Female on Treatment for 1-6 months (Patient) Published: November 10

The drug is wonderful that it only needs taken one time per month. My symptoms that come with schizophrenia are gone after the 3rd shot. The only negative is the side effect of weight gain.

Comment from: Davonwifey, 25-34 on Treatment for less than 1 month (Patient) Published: June 06

I just started this medication today on 06/06/11, so it's new to me,and the reason why I had been made to take this is because I always forgot to take my medication. And the end results of not taken it was bad so for the sake of my children and family I took the shot and scared of needles but wasn't as bad as I thought. However it starting to make me feel tired and I just hope it make me eat cause I had to stop taken the one that made me eat so I get depressed and won't eat.

Comment from: 35-44 Female on Treatment for 1-6 months (Patient) Published: February 11

lethargy and weight gain are side effects of this medicine. as far as stopping symptoms, i haven't had any while on it, unfortunately i'm starting to get fat and without wellbutrin i'd be totally listless, toward the end of the month when it's wearing off i start to feel myself again, only to go back under, i don't know

Related Reading: wellbutrin


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Emotional Wellness

Get tips on therapy and treatment.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations